ASPIRIN 81MG EC LOW DOSE TABLETS   Enlarge image

Looking for prescription drug prices?

Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.

For out-of-pocket prices:

Drug Information For:

ASPIRIN 81MG EC LOW DOSE TABLETS

Ingredient Name:

ASPIRIN (AS-pir-in)

Drug Manufacturer:

QUALITEST

Common Uses:

This medicine is an analgesic used to treat pain and fever, to relieve pain and inflammation associated with arthritis and other inflammatory conditions, to prevent clots from forming in blood vessels, and to prevent heart attacks and strokes. It may also be used to treat other conditions as determined by your doctor.

Before Using This Medicine:

WARNING: Children and teenagers should not use aspirin, aspirin- containing or aspirin-related medicines for flu symptoms or chickenpox without first consulting a doctor. A rare but serious illness known as Reye's syndrome may occur. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking heparins, sulfinpyrazone, or probenecid. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking anticoagulants, biphosphonates (e.g., alendronate, risedronate), methotrexate, valproic acid, or medicine for glaucoma (carbonic anhydrase inhibitors) or diabetes. Inform your doctor of any other medical conditions including asthma, nasal polyps, any allergies - especially aspirin/NSAID allergy (e.g., ibuprofen, celecoxib), pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have chickenpox, flu, or a history of blood, bleeding, or clotting conditions. Contact your doctor or pharmacist if you have any questions or concerns about using this medicine.

How to Use This Medicine:

Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. TAKE THIS MEDICINE with a large glass of water or food to reduce stomach irritation. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Cautions:

DO NOT TAKE THIS MEDICINE if you have had any unusual or allergic reaction to aspirin, ibuprofen, naproxen, or any other medicine used to treat pain, fever, swelling, or arthritis. IF YOU ARE TAKING THIS MEDICINE FOR PAIN OR FEVER and your symptoms do not improve within a few days or if they become worse, check with your doctor. BEFORE YOU HAVE ANY MEDICAL OR DENTAL SURGERY OR EMERGENCY TREATMENT, tell the doctor or dentist that you are taking this medicine. DO NOT GIVE THIS MEDICINE TO A CHILD OR TEENAGER who has chickenpox, the flu, or another viral infection. Use of this medicine for treating the symptoms of a viral infection may cause a serious illness called Reye's syndrome. ALCOHOL WARNING: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take this medicine or other pain relievers/fever reducers. This medicine may cause stomach bleeding. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes medicines containing aspirin or salicylate. IF YOU ARE IN THE LAST 3 MONTHS OF YOUR PREGNANCY, do not take aspirin without first discussing it with your doctor.

Possible Side Effects:

SIDE EFFECTS, that may go away during treatment, include upset stomach, heartburn, or nausea. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience vomiting, diarrhea, confusion, drowsiness, severe or persistent stomach pain, unusual bruising, bloody or black stools, dizziness, hearing loss, or ringing in the ears. CONTACT YOUR DOCTOR IMMEDIATELY if you experience swelling of hands, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness. An allergic reaction to this medicine is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Overdose:

If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include vomiting, stomach pain, fast breathing, dizziness, ringing in the ears, headache, confusion, and sweating.

Additional Information:

IF YOUR SYMPTOMS DO NOT IMPROVE or if they become worse, contact your doctor. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

Copyright 2014 Wolters Kluwer Health, Inc.

Disclaimer

- This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.